ITEM METADATA RECORD
Title: Numerical Properties of Rudolph Michael Schindler’s Houses in the Los Angeles area
Authors: Huylebrouck (Editor), Dirk
Park (Author), Jin-Ho
Issue Date: Jan-2006
Series Title: The Mathematical Intelligencer vol:28 pages:40-52
ISSN: 0343-6993
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Architecture, Campuses Sint-Lucas Brussels and Ghent
Department of Architecture - miscellaneous

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.